Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Coefficients of univalent functions


Author: Peter L. Duren
Journal: Bull. Amer. Math. Soc. 83 (1977), 891-911
MSC (1970): Primary 30-02, 30A34; Secondary 30A36, 30A38, 30A40
MathSciNet review: 0470182
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30-02, 30A34, 30A36, 30A38, 30A40

Retrieve articles in all journals with MSC (1970): 30-02, 30A34, 30A36, 30A38, 30A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14324-3
PII: S 0002-9904(1977)14324-3